Species diversity in spatial and temporal dimensions of fruit-feeding butterflies from two Ecuadorian rainforests release_nyldual67jfofdu2hli3wq4iye

by P DVRIES

Published in Biological Journal of the Linnean Society by Oxford University Press (OUP).

1999   Volume 68, p333-353

Archived Files and Locations

application/pdf  206.4 kB
file_my6ry4b3tbdm3px57rdkeis5tu
www.urbanwildlands.org (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
web.archive.org (webarchive)
www.yanayacu.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1999
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0024-4066
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d80e0c12-a048-4fd4-ae1f-c668e1601949
API URL: JSON